JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 108
A Generalization of an Inequality Involving the Generalized Elementary Symmetric Mean

    Authors: Zhi-Hua Zhang, Zhen-Gang Xiao,  
    Keywords: Generalized elementary symmetric mean, Inequality.  
    Date Received: 23/05/03  
    Date Accepted: 09/10/04  
    Subject Codes:


    Editors: Feng Qi,  

A generalization of an inequality involving the generalized elementary symmetric mean and its elementary proof are given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login